Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

A note on Fredholm-Stieltjes integral equations


Author: F. G. Dressel
Journal: Bull. Amer. Math. Soc. 44 (1938), 434-437
DOI: https://doi.org/10.1090/S0002-9904-1938-06777-8
This work is cited by: Bull. Amer. Math. Soc., Volume 47, Number 2 (1941), 79--83
MathSciNet review: 1563763
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1938-06777-8